# SDR QXEA2018061500219

- Difficulty date: June 12, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N451QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4457
- Aircraft time: 10,408 hours, 11,217 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Spring
- Condition: Separated
- Location: Rudder Feel Unit
- Component: Feel Unit
- Component part number: 3995001007
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EXCESSIVE LEFT RUDDER TRIM NEEDED TO CENTER BALL AT APPROACH SPEED,  RUDDER TRIM NEEDLE WAS DEFLECTED TO THE FIRST NOTCH TO MAINTAIN COORDINATED FLIGHT.  LANDING UNEVENTFUL. REMOVED FROM SERVICE.   FOUND THE RUDDER FEEL TRIM UNIT RETURN SPRING SWAGED COLLAR SEPERATING.  REPLACED RUDDER FEEL TRIM UNIT IAW AMM 27-22-06-00-801. CHECK FLIGHT GOOD. RETURNED TO SERVICE.
